MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0366
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
A facility reported that during a patient procedure, using a glidescope go monitor, the screen went blank.It was reported that the light at the tip of the connected laryngoscope went out, but the monitor kept recording.The procedure was completed via laryngeal mask airway (lma) insertion, then intubated on second attempt with a backup device.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The facility declined the option to have the reported glidescope go monitor returned to verathon for evaluation; however, follow-up information received from the facility confirmed that the cause of the reported issue was due to user error.After further troubleshooting steps were provided to the facility from verathon to determine if the issue was due to a device malfunction or user-related, the facility stated that they were able to replicate the failure (with intent) on all of their glidescope devices by partially disconnecting the laryngoscope from the monitor when applying upward pressure on the monitor.This was confirmed as the screen presentation that the end user experienced during the reported incident.Following their investigation, the facility reported that they were going to return the device back into service.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE GO MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21093987
Report Number9615393-2025-00001
Device Sequence Number8732287
Product Code CCW
UDI-Device Identifier00879123006189
UDI-Public(01)00879123006189(11)211215
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0366
Device Catalogue Number0570-0368
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown